Lyvoxl will actually speed up your matabolism and if the dosage is right you should have more energy and feel better. There have been people who have taken more of it in order to raise there matabolism more in order to loose weight. If you get to much lyvoxl you will experience shakiness, insomnia, diareah, and other symptoms of hyperthyroidism. I DO NOT recommend messing with your dosage but I would definately make sure my dosage is right in oder to get on the right track for weight loss.
If your thyroid levels aren't right for you, you will have a hard time losing weight. You may still be hypo, even if your lab reports show your levels to be "in range". You may need an adjustment in your medication.
Can you post your most recent lab results, including TSH, Free T3 and Free T4, along with reference ranges listed on your lab report? Reference ranges are lab specific, so must come from your own report.
Once you post your latest labs, members can assess the results and comment more fully on you situation.
Do you know if you have Hashimoto's Thyroiditis? Hashi's is an autoimmune disease in which the body sees the thyroid as foreign and produces antibodies to attack and destroy the thyroid. As the destruction progresses, it's often necessary to adjust medication to compensate for the thyroid making less hormones.